# SDR IXXA2024073001

- Difficulty date: July 30, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 146T121322
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC FLOOR SUPPORT CAP UNDERSIDE CORRODED STA 1350 @ RBL-28
